MathSciNet Relay Station
MathSciNet bibliographic data
MR958642 12F10 (12-04 12E10 65H10)
Malle, Gunter Polynomials with Galois groups ${\rm Aut}(M\sb {22}),\;M\sb {22},$ and ${\rm PSL}\sb 3({\bf F}\sb 4)\cdot 2\sb 2$ over ${\bf Q}$. Math. Comp. 51 (1988), no. 184, 761–768.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement